advertisement
Question
Posted by: mummy | 2007/02/20

no period

i have been on the pill for five months now, and for the past two i have not had a period, just light spotting for about two days. I also get menstrual cramps, but no period. Pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can make your periods much lighter than usual. If the spotting is regular, it is okay.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: mummy | 2007/02/22

I did a pregnancy test, which is negative!

Reply to mummy
Posted by: Jeanne | 2007/02/20

have you done a pregnancy test? do one. you shouldnt take the pill if you suspect you are pregnant, its not good for the baby. And you should get your period when you are on the pill, you shouldnt skip it unless there is a reason, like pregnancy etc.

Reply to Jeanne

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement